Stochastic modeling based DGPS estimation algorithm
Document Type
Article
Publication Date
7-2007
Source Publication
Navigation, Journal of the Institute of Navigation (ISSN 0028-1522)
Recommended Citation
Pachter, M., & Nguyen, T. Q. (2007). Stochastic modeling based DGPS estimation algorithm. Navigation, Journal of the Institute of Navigation, 54(2), 125–138. https://doi.org/10.1002/j.2161-4296.2007.tb00399.x
COinS
Comments
The full article is accessible via subscription or purchase, using the DOI link below.